Model answers: a rejoinder to the responses to the mediated innovation model

SAYERS, Dave (2014). Model answers: a rejoinder to the responses to the mediated innovation model. Journal of Sociolinguistics, 18 (2), 272-276.

[img]
Preview
PDF
Model_answers_-_A_rejoinder_to_the_responses_to_the_mediated_innovation_model_(Sayers_2014)_v2.pdf - Accepted Version
Available under License All rights reserved.

Download (96kB) | Preview
Official URL: http://dx.doi.org/10.1111/josl.12076
Link to published version:: 10.1111/josl.12076
Item Type: Article
Research Institute, Centre or Group: Humanities Research Centre
Identification Number: 10.1111/josl.12076
Depositing User: Jill Hazard
Date Deposited: 29 Jun 2015 09:36
Last Modified: 20 Oct 2016 00:34
URI: http://shura.shu.ac.uk/id/eprint/10584

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics